zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A weak convergence theorem for the alternating method with Bregman distances. (English) Zbl 0943.47040
Kartsatos, Athanassios G. (ed.), Theory and applications of nonlinear operators of accretive and monotone type. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 178, 313-318 (1996).

Let X be a reflexive Banach space, and letf:X be a convex continuous functional which is Gǎteaux differentiable. The Bregman distance corresponding to f is defined by D(x,y)=f(x)-f(y)-f '' (y)(x-y)· For a selfmapping T of a convex set SX denote by F ^(T) the set of its asymptotic fixed points. T is said to be strongly nonexpansive (with respect to a nonempty F ^(T)) if D(p,T(x))D(p,x) for all pF ^(T) and xS and if lim n (D(p,x n )-D(p,Tx n ))=0 implies lim n D(Tx n ,x n )=0 for any pF ^(T) and bounded sequence (x n ).

The main result states the following. If T j ,j{1,,m} are strongly nonexpansive self-mappings of a convex set SX, the intersection F of F ^(T j ),j{1,,m} as well as F ^(T m T m-1 T 1 ) are nonempty and f '' is weakly sequentially continuous then the weak

lim n (T m T m-1 T 1 ) n x exists for each xS and belongs to F.

Applications to convex sets intersection problem and to finding a common zero of finitely many monotone operators are given.

47H10Fixed point theorems for nonlinear operators on topological linear spaces
47H07Monotone and positive operators on ordered topological linear spaces
46B10Duality and reflexivity in normed spaces